Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 11, 2020, 6:09 AM CST for McNairy County, Tennessee; 4 counties in Mississippi. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 6:09 AM CST (12:09 UTC)
- Expired
- Jan 11, 2020, 7:00 AM CST
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 100 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 6:10 AM CST | TSTM WND DMG | 1 S Walnut, MS | TREES DOWN AT HIGHWAY 15 AND COUNTY ROAD 306. ADDITIONAL MINOR DAMAGE TO BARNS AND TREES REPORTED IN WALNUT AND CHALYBEATE. |
| Jan 11, 6:40 AM CST | TSTM WND DMG | Corinth, MS | TREES AND POWER LINES DOWN ACROSS THE COUNTY. TIME ESTIMATED FROM RADAR. |
| Jan 11, 6:55 AM CST | TSTM WND DMG | Ne Booneville, MS | TREE DOWN ALONG CR 1411 NE OF BOONEVILLE |
| Jan 11, 7:08 AM CST | TORNADO | 11 Ene Booneville, MS | EF-1 TORNADO PRODUCED MINOR ROOF DAMAGE AND UPROOTED TREES ALONG CR 1401. THE TORNADO STRENGTHENED AS IT CROSSED INTO TISHOMINGO CO, AND CAUSED ITS MOST SIGNIFICANT DAMAGE ALONG HWY 365. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 4:17 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- -245 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WUUS54 KMEG 111209
SVRMEG
MSC003-009-117-139-TNC109-111300-
/O.NEW.KMEG.SV.W.0029.200111T1209Z-200111T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
609 AM CST Sat Jan 11 2020
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Tippah County in northeastern Mississippi...
Eastern Benton County in northeastern Mississippi...
Northern Prentiss County in northeastern Mississippi...
Alcorn County in northeastern Mississippi...
Southeastern McNairy County in western Tennessee...
* Until 700 AM CST.
* At 609 AM CST, a severe thunderstorm was located 9 miles north of
Ripley, moving northeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Corinth, Booneville, Ripley, Blue Mountain, Jumpertown, Glen,
Thrashers, Hinkle, Burton, Theo, Gravestown, Farmington, Walnut,
Falkner, Dumas, Guys, Rienzi, Kossuth, Chalybeate and Murry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3463 8833 3465 8909 3499 8910 3501 8838
3476 8837 3474 8834
TIME...MOT...LOC 1209Z 242DEG 37KT 3486 8899
HAIL...<.75IN
WIND...70MPH
$$2 follow-up statements
955
WWUS54 KMEG 111230
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
630 AM CST Sat Jan 11 2020
MSC009-111240-
/O.CAN.KMEG.SV.W.0029.000000T0000Z-200111T1300Z/
Benton MS-
630 AM CST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi...and western Tennessee.
LAT...LON 3463 8833 3465 8897 3500 8890 3501 8838
3476 8837 3474 8834
TIME...MOT...LOC 1230Z 242DEG 37KT 3496 8875
$$
MSC003-117-139-TNC109-111300-
/O.CON.KMEG.SV.W.0029.000000T0000Z-200111T1300Z/
Tippah MS-Prentiss MS-Alcorn MS-McNairy TN-
630 AM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CST
FOR EASTERN TIPPAH...NORTHERN PRENTISS...ALCORN AND SOUTHEASTERN
MCNAIRY COUNTIES...
At 630 AM CST, a severe thunderstorm was located near Theo, or near
Big Hill Pond State Park, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Corinth, Booneville, Ripley, Jumpertown, Glen, Thrashers, Hinkle,
Burton, Theo, Farmington, Walnut, Falkner, Dumas, Guys, Rienzi,
Kossuth, Chalybeate, Murry, Strickland and Collinstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3463 8833 3465 8897 3500 8890 3501 8838
3476 8837 3474 8834
TIME...MOT...LOC 1230Z 242DEG 37KT 3496 8875
HAIL...<.75IN
WIND...60MPH
$$625
WWUS54 KMEG 111239
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
639 AM CST Sat Jan 11 2020
TNC109-111248-
/O.CAN.KMEG.SV.W.0029.000000T0000Z-200111T1300Z/
McNairy TN-
639 AM CST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCNAIRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi...and western Tennessee.
LAT...LON 3463 8833 3465 8891 3500 8880 3499 8838
3476 8837 3474 8834
TIME...MOT...LOC 1238Z 252DEG 41KT 3496 8859
$$
MSC003-117-139-111300-
/O.CON.KMEG.SV.W.0029.000000T0000Z-200111T1300Z/
Tippah MS-Prentiss MS-Alcorn MS-
639 AM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CST
FOR EASTERN TIPPAH...NORTHERN PRENTISS AND ALCORN COUNTIES...
At 638 AM CST, a severe thunderstorm was located near Corinth, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Corinth, Booneville, Jumpertown, Glen, Thrashers, Hinkle, Burton,
Theo, Farmington, Dumas, Rienzi, Kossuth, Strickland, Collinstown,
Wenasoga, Biggersville, Jobes, Gaston, Allentown and Hightown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3463 8833 3465 8891 3500 8880 3499 8838
3476 8837 3474 8834
TIME...MOT...LOC 1238Z 252DEG 41KT 3496 8859
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 4:00 AM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Jan 11, 4:00 AM CST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
400 AM CST Sat Jan 11 2020
.DISCUSSION...
A line of storms is moving through the Mid-South at this time and
will continue to move east this morning. Expect most of the severe
weather will be out of the area by early afternoon. We have had
reports of damage from this line already this morning. Expect that
it will be able to continue to produce some damaging winds as it
moves east. Also there is enough shear/helicity that storms are
capable of producing a tornado or two.
Gusty winds will continue after the front moves through as surface
low has good gradient winds till tonight. The air mass behind the
cold front will bring in some cold air, yet temperatures will be
near normal.
In general models are in good agreement with the systems for the
next week.
By the beginning of the week, the Mid-South returns to southwest
flow aloft and a weak warm front moves through the area which
allows the temperatures to warm up again. This warm front is ahead
of a couple of low pressure systems that will bring moisture back
into the area. Tuesday into Wednesday look to be better chances
for rain as a low moves just to the north of the area and another
cold front moves through on Wednesday.
The cold front on Wednesday at this time doesn't look as strong as
this mornings frontal system. However, the area will get another
round of rain. Precipitable waters for this next storm are only
around 1 inch. (Compared to the 1.5 or more from this morning and
today.)
The cold front on Wednesday will usher in another period of cold
air into the region. TLSJr
&&
.AVIATION...
06Z TAFs
LLWS will continue to be an issue over the next several hours.
Wind profiler continues to show 180/60kts from KNQA. Surface winds
will remain strong through late tomorrow morning.
A line of strong to severe thunderstorms is expected to push
through all sites over the next 12 hours or so. Approximate
timing has been outlined in TEMPO groups per each site. Expect
winds to reach near 50 kts as the line pushes through. Behind the
line, winds will remain strong and variable as a low pressure
system lifts northeast. Conds should improve to VFR at all sites
near or just after the end of this period.
AC3/TLSJr
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until noon CST today for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
Wind Advisory until noon CST today for Clay-Craighead-Crittenden-
Cross-Greene-Lee AR-Mississippi-Phillips-Poinsett-St.
Francis.
MO...Flash Flood Watch until noon CST today for Dunklin-Pemiscot.
Wind Advisory until noon CST today for Dunklin-Pemiscot.
MS...Flash Flood Watch through this afternoon for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Wind Advisory until 6 PM CST this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Flash Flood Watch through this afternoon for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Wind Advisory until 6 PM CST this evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Jan 11, 4:29 AM CST, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 429 AM CST Sat Jan 11 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-121230- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 429 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Severe thunderstorms are possible across the Mid South today with the threat gradually shifting east of the Mississippi River as a strong cold front moves through the Lower Mississippi Valley. Damaging winds is the primary severe threat along with a potential for large hail and a few tornadoes. A Flash Flood Watch is in effect as heavy rainfall is expected across the area. Rainfall amounts will average between 2-3 inches with higher amounts. In addition, a Wind Advisory remains in effect across the Mid- South today. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Please relay any severe weather reports to the National Weather Service in Memphis.
In the hours before
Local storm report, Jan 11, 5:23 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
523 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG HERNANDO 34.83N 89.99W
01/11/2020 DESOTO MS STORM CHASER
MULTIPLE TREES DOWN SOUTH OF HERNANDO ALONG I55 NEAR
MCCRACKEN RD.
&&
MGWSpecial weather statement, Jan 11, 5:29 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
529 AM CST Sat Jan 11 2020
TNZ089-090-111200-
Hardeman TN-Fayette TN-
529 AM CST Sat Jan 11 2020
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 600 AM CST
FOR...
Western Hardeman County in western Tennessee...
Fayette County in western Tennessee...
At 529 AM CST...a strong thunderstorm producing wind gusts up to 50
mph was located near Somerville, or 16 miles northeast of
Collierville, moving east at 45 mph.
Very heavy rain is also possible with this thunderstorm.
People in western Hardeman and Fayette Counties should monitor this
storm closely.
LAT...LON 3499 8915 3500 8964 3506 8964 3540 8946
3540 8919 3542 8918 3543 8891
TIME...MOT...LOC 1129Z 261DEG 37KT 3521 8945
MJLocal storm report, Jan 11, 5:35 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND GST SARDIS 34.43N 89.91W
01/11/2020 E60 MPH PANOLA MS TRAINED SPOTTER
SPOTTER REPORTED AN ESTIMATED PEAK WIND GUST OF 60MPH
ATOP SARDIS DAM.
&&
MGWLocal storm report, Jan 11, 5:40 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG TUNICA 34.69N 90.38W
01/11/2020 TUNICA MS EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN ACROSS TUNICA.
STRUCTURAL DAMAGE WAS REPORTED ALONG PRICHARD RD AND OLD
US 61.
&&
MGWSpecial weather statement, Jan 11, 5:59 AM CST, 10 minutes before
Special Weather Statement National Weather Service Memphis TN 559 AM CST Sat Jan 11 2020 TNZ002>004-020-021-051-052-054-111245- Carroll TN-Henderson TN-Weakley TN-Madison TN-Crockett TN-Obion TN- Henry TN-Gibson TN- 559 AM CST Sat Jan 11 2020 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 AM CST FOR... Carroll County in western Tennessee... Northwestern Henderson County in western Tennessee... Weakley County in western Tennessee... Northern Madison County in western Tennessee... Southeastern Crockett County in western Tennessee... Northeastern Obion County in western Tennessee... Western Henry County in western Tennessee... Eastern Gibson County in western Tennessee... At 558 AM CST...strong thunderstorms producing wind gusts up to 50 mph was located along a line extending from near Fulton to Humboldt. Movement was east at 40 mph. Very heavy rain is also possible with this thunderstorm. People in Carroll...northwestern Henderson...Weakley...northern Madison...southeastern Crockett...northeastern Obion...western Henry and eastern Gibson Counties should monitor this storm closely. LAT...LON 3572 8833 3567 8904 3650 8888 3650 8824 TIME...MOT...LOC 1158Z 261DEG 35KT 3648 8881 3580 8889 MJ
Special weather statement, Jan 11, 6:00 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
600 AM CST Sat Jan 11 2020
TNZ052>054-090-091-111245-
Hardeman TN-Henderson TN-Chester TN-Madison TN-McNairy TN-
600 AM CST Sat Jan 11 2020
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 AM CST
FOR...
Hardeman County in western Tennessee...
Southwestern Henderson County in western Tennessee...
Chester County in western Tennessee...
Madison County in western Tennessee...
McNairy County in western Tennessee...
At 600 AM CST...strong thunderstorms producing wind gusts of 50 to 55
mph was located along a line extending from near Jackson to near
Canaan. Movement was east at 40 mph.
People in Hardeman...southwestern Henderson...Chester...Madison and
McNairy Counties should monitor this storm closely.
LAT...LON 3499 8847 3499 8916 3568 8904 3567 8902
3568 8901 3573 8833
TIME...MOT...LOC 1200Z 267DEG 33KT 3567 8889 3501 8909
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:23 AM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 52 min |
| Jan 11, 2:26 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 49 min |
| Jan 11, 3:06 AM CST | Severe Thunderstorm Warning | MEG | Shelby | 39 min |
| Jan 11, 3:16 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Lake, Lauderdale | 44 min |
| Jan 11, 3:23 AM CST | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 52 min |
| Jan 11, 3:36 AM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 39 min |
| Jan 11, 3:54 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion | 51 min |
| Jan 11, 4:09 AM CST | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Jan 11, 4:47 AM CST | Special Weather Statement | MEG | Crockett, Dyer, Haywood, Lauderdale, Obion, Tipton | 28 min |
| Jan 11, 4:55 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 50 min |
| Jan 11, 5:01 AM CST | Tornado Warning | MEG | Fayette, Shelby | 29 min |
| Jan 11, 5:17 AM CST | Special Weather Statement | MEG | Crockett, Gibson, Haywood, Weakley | 43 min |
| Jan 11, 5:29 AM CST | Special Weather Statement | MEG | Fayette | 31 min |
| Jan 11, 5:36 AM CST | Tornado Warning | MEG | Fayette, Hardeman | 24 min |
| Jan 11, 5:37 AM CST | Severe Thunderstorm Warning | MEG | Hardeman | 38 min |
| Jan 11, 5:59 AM CST | Special Weather Statement | MEG | Carroll, Gibson, Henry, Weakley | 46 min |
| Jan 11, 6:00 AM CST | Special Weather Statement | MEG | Chester, Hardeman, Henderson, McNairy, Madison | 45 min |
| Jan 11, 6:19 AM CST | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 41 min |
| Jan 11, 6:38 AM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry | 37 min |
| Jan 11, 6:41 AM CST | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy | 47 min |
| Jan 11, 7:37 AM CST | Severe Thunderstorm Warning | MEG | Hardin | 23 min |
| Jan 11, 7:43 AM CST | Areal Flood Advisory | MEG | Chester, Fayette, Hardeman, Henderson, Madison | 2 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Madison | 25 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Fayette, Shelby | 29 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Shelby | 10 hr |
| Jan 11, 9:39 AM CST | River Flood Warning | MEG | Fayette, Shelby | 10 hr |
| Jan 10, 9:25 PM CST | River Flood Advisory | MEG | Coahoma, Tunica | 18 days |
| Jan 11, 1:47 AM CST | Severe Thunderstorm Warning | MEG | Tunica | 43 min |
| Jan 11, 3:16 AM CST | Severe Thunderstorm Warning | MEG | Tunica | 44 min |
| Jan 11, 3:32 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 43 min |
| Jan 11, 3:45 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 45 min |
| Jan 11, 4:04 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 41 min |
| Jan 11, 4:16 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 44 min |
| Jan 11, 4:22 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 38 min |
| Jan 11, 4:29 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 46 min |
| Jan 11, 4:40 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 50 min |
| Jan 11, 4:45 AM CST | Tornado Warning | MEG | DeSoto, Tate | 20 min |
| Jan 11, 4:55 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Tallahatchie, Tate and 2 more | 50 min |
| Jan 11, 5:13 AM CST | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate | 27 min |
| Jan 11, 5:19 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Pontotoc, Union and 1 more | 41 min |
| Jan 11, 5:21 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 39 min |
| Jan 11, 5:34 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tate | 5 min |
| Jan 11, 5:52 AM CST | Areal Flood Advisory | MEG | Lafayette | 113 min |
| Jan 11, 5:57 AM CST | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Chickasaw, Lafayette, Lee, Marshall and 4 more | 48 min |
| Jan 11, 6:37 AM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 2 more | 38 min |
| Jan 11, 6:56 AM CST | Tornado Warning | MEG | Lee, Prentiss, Tishomingo | 22 min |
| Jan 11, 6:59 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 46 min |
| Jan 11, 7:05 AM CST | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 40 min |
| Jan 11, 7:08 AM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 52 min |
| Jan 11, 7:40 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 50 min |
| Jan 11, 9:01 AM CST | Special Weather Statement | MEG | Monroe | 44 min |
| Jan 11, 9:17 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 4 hr |
| Jan 11, 9:47 AM CST | Special Weather Statement | MEG | Monroe | 28 min |
| Jan 11, 10:03 AM CST | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Jan 11, 11:47 AM CST | River Flood Advisory | MEG | Itawamba | 3 hr |
| Jan 11, 11:51 AM CST | River Flood Warning | MEG | Tate, Tunica | 14 hr |
| Jan 11, 11:51 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 23 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.